# SDR CA040218004

- Difficulty date: February 12, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,089 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12966
- Part serial: E392696
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) OVERHAUL ENGINE WAS INSTALLED AT 7117.6. IN THE PROCESS OF DOING A 100 HOUR FOUND NR 6 CYLINDER VERY LOW ON COMPRESSION. REPLACED CYLINDER WITH OVERHAUL CYLINDER CHECKED COMPRESSION AFTER INSTALL, COMPRESSION WAS WHERE IT WAS SUPPOSED TO BE. GROUND RUN NO FAULTS FOUND.
